# SDR A6WA202301048689

- Difficulty date: January 4, 2024
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 42,140 hours, 40,782 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER T/O RECEIVED GEAR DISAGREE WARN MSG, C/W QRH DIVERTED TO MKE. MSG APPEARED IMMEDIATELY AFTER SELECTING GEAR UP. NOSE DOOR WARNING  ALSO PRESENT. CONT BLK 4 WAS NOSE GEAR INDICATED GREEN, MAIN GEAR INDICATED AMBER. PULLED EMERGENCY GEAR HANDLE, ALL INDICATED GREEN LANDING WT 45,400 SMOOTH NORMAL LANDING. AIRCRAFT REMOVED FROM SERVICE.  R&R PROX SENSOR PS14GA BRACKET IAW AMM 32-61-05 AND CMM 32-20-04 OPS    CHECK GOOD RESET EMER GEAR HANDLE IAW AMM 32-34-00 AND OPS CHECK GOOD  32-30-00
